# SDR C77A20160404003

- Difficulty date: April 4, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 11,024 hours, 6,297 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, LT FLOORBEAM, PN 170-65669-003, AT FRAME 86 - 89, Y= -260 HAS CORROSION, X=23453 - 24458.  R & R AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19665792C4 IAW EO E175-53MR-093 REV 3 WO 204436.
